# SDR DALA1244750699

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 44,370 hours, 16,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: DENTED
- Condition: Dented
- Location: Bs 600-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DOUBLER GOUGED BS 600-630 STR 15L-17L.  REPAIRED IAW SRM 53-30-01 REPAIR 2.
